# SDR VNAA2015052800028

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 25,527 hours, 25,416 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670317541
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INBD AFT WARDROBE FLOOR FITTING MEASURING APPROXIMATELY 0.040" DEEP LOCATED AT BS 310, LBL 20.  INSTALLED A NEW SERVICEABLE FLOOR MOUNT IAW SRM 51-40-11-001-001-A01, AND 51-42-21-001-001-A01.
